# SDR DALA2022052003495

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,690 hours, 20,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY LIGHTS SEATS 21AB TO 31AB AND 21GF TO 31GF DO NOT TURN ON, CORRECTIVE ACTION: THE POWER SUPPLY WAS REMOVED AND REPLACED I.A.W BOEING 767 AMM TASK 33-51 (2242461)
